# SDR DXTA2025011501943

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 8,625 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74506500
- Part serial: 007544
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING IN FLIGHT WITH THE EMER LT SWITCH IN ARM. THE LIGHTS STOPPED FLASHING WHEN WE TURNED THE SWITCH OFF.  REPLACED BATTERY. OPS CHECK GOOD. IAW AMM 33-35-01
